# SDR SWAA040269

- Difficulty date: January 27, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 60,066 hours, 58,804 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER CLIPS CRACKED AT THE FOLLOWING BS 500D, STRINGER 8R, BS 520, STRINGER 8R, BS 578, STRINGER 8R, BS 597, STRINGERS 8R AND 7R, BS 616, STRINGERS 8R AND 8L.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
